# SDR DALA13059433306

- Difficulty date: November 3, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 43,630 hours, 5,768 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-Y1959 SEAT TRACK FOUND CORRODED AT FRAMES 37.2 - 37.4.  CORROSION REMOVED IAW SRM 51-74-00 AND FOUND OUT OF LIMITS IAW SRM 53-00-15 FIG 102. SEAT TRACK REMOVED IAW SRM 51-42-11. NEW SEAT TRACK REWORKED IAW DWG F532788022 AND INSTALLED IAW SRM 51-42-11.
